• Dec 31, 2019 News!Welcome Assoc. Prof. David E. Breen from USA to join the Editorial board of IJMO.   [Click]
  • Jun 18, 2020 News!Vol 9, No 1- Vol 9, No 3 has been indexed by EI (Inspec)   [Click]
  • Jul 28, 2020 News!Vol. 10, No. 5 has been published with online version.   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2012 Vol.2(5): 637-640 ISSN: 2010-3697
DOI: 10.7763/IJMO.2012.V2.199

Effect of Variable Servers on Performance Measures of Model of Clinic Using Simulation

Archana Sharma

Abstract—This paper illustrate the real life application of a queue. The application of queuing theory for daily-life problems has remained rather restricted. Aim of the present paper is to investigate the effect of changing the number of servers (doctors) on various performance measures. In this paper a computer model is considered which simulate an abstract model of a clinic. Various performance measures of queueing are studied taking a single server model. This model is redesigned to carry out performance measures for n-servers. On the basis of this model, effect of changing the number of servers (doctors) in this case, on various performance measures is investigated. Depending upon the practical situations one, two, three or four doctors are studied and its effect on the performance measures is taken on the excel sheet. Results help us in deciding whether there should be one, two, three or four doctors for a particular clinic.

Index Terms—Arrival time, queueing model, service time, utilization factor.

Archana Sharma, Jaipur, India (e-mail: adi_arch73@yahoo.co.in)


Cite: Archana Sharma, "Effect of Variable Servers on Performance Measures of Model of Clinic Using Simulation," International Journal of Modeling and Optimization vol. 2, no. 5, pp. 637-640, 2012.

Copyright © 2008-2020. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com